Geradenkomplexe im Flaggenraum I.

Hans Sachs

Monatshefte für Mathematik (1981)

  • Volume: 91, page 299-312
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Sachs, Hans. "Geradenkomplexe im Flaggenraum I.." Monatshefte für Mathematik 91 (1981): 299-312. <>.

author = {Sachs, Hans},
journal = {Monatshefte für Mathematik},
keywords = {flag spaces; line complex},
pages = {299-312},
title = {Geradenkomplexe im Flaggenraum I.},
url = {},
volume = {91},
year = {1981},

AU - Sachs, Hans
TI - Geradenkomplexe im Flaggenraum I.
JO - Monatshefte für Mathematik
PY - 1981
VL - 91
SP - 299
EP - 312
KW - flag spaces; line complex
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.